MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. DR FOG TREATED SPONGE; STERILE; ANTI-FOG

ASPEN SURGICAL PRODUCTS, INC. DR FOG TREATED SPONGE; STERILE; ANTI-FOG
Model Number DF-3120
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices were returned for evaluation.Upon evaluation, it was clear that both samples had seal failures.One sample had two sponges instead of one and product was caught in the seal, and the other had a bad seal due to sealing overtop of a splice in the tyvek.The root cause for both is manufacturing error.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "sterilized seal failure".

Brand Name
DR FOG TREATED SPONGE; STERILE
Common Device Name
ANTI-FOG
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25117031
Report Number3002750084-2026-00043
Device Sequence Number18728743
Product Code OCT
UDI-Device Identifier00840113206926
UDI-Public00840113206926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDF-3120
Device Lot Number495188, 495539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown